MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74024925
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a medical intervention was required to treat pain.
 
Additional Manufacturer Narrative
The associated devices were not returned as they remain implanted.Based on the available information the root cause of this patient¿s ¿pain¿ cannot be concluded.It is within the six month window generally accepted as post-operative recovery time.The patient¿s current status has not been provided at this time.Should any relevant information become available, this complaint can be re-assessed.A review of manufacturing records did not reveal any deviations that could have contributed to the reported issue.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.If additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY BCS II FEM COCR LT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7206425
Report Number1020279-2018-00060
Device Sequence Number10992155
Product Code JWH
UDI-Device Identifier00885556611432
UDI-Public00885556611432
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74024925
Device Lot Number01514080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR